MathSciNet Relay Station
MathSciNet bibliographic data
MR946449 35K57 (20E05 35B99)
Terman, David Traveling wave solutions of a gradient system: solutions with a prescribed winding number. I, II. Trans. Amer. Math. Soc. 308 (1988), no. 1, 369–389, 391–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement